# SDR CALA2012021500101

- Difficulty date: February 15, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 34,920 hours, 11,150 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANYARD LOOSE ON L1 DOOR SLIDE.  REMOVED SLIDE.  RE-ATTACHED LANYARD.  RE-INSTALLED L-1 DOOR SLIDE.  REF AMM 25-66-01.
